# SDR CA100923007

- Difficulty date: September 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,999 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Part time: 551 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LARGE AMOUNT OF METAL DISCOVERED IN ENGINE OIL FILTER DURING INP.  ENGINE IS BEING SENT OUT TO ENGINE AMO TO INSPECT FOR DEFECTS AND REPAIR. TSO: 551 HRS. ENGINE IS ON A TC APPROVED MX SCHEDULE AND APPROVED TO BE ON-CONDITION. DISCOVERED DURING "ON CONDITION" INSPECTION.
